# SDR SWAA2021062873216

- Difficulty date: May 15, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621VB-ELONGATED FASTENER HOLE ; RT WING L/E PANEL 621VB HAS ELONGATED FASTENER HOLE AT O/B END (MARKED) / [01] IDENTIFIED MATERIAL ID PER SRM 57-41-01-0I-4 FIG.2; SHT.1; TABLE 2; ITEM 1; AND FIG.6. FOUND ELONGATED FASTENER HOLE TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 57-41-01-1A-1 PAR.4A(2) STEP A. A REPAIR WILL BE ACCOMPLISHED PER SRM 51-70-05
